# SDR ASAA2017113022736

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,370 hours, 6,691 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT ND VTK APPEARED, L FMC FAILED, SELF REBOOT, OPS NORMAL. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 836. NO DEFECTS NOTED, SUCCESSFUL GROUND VERIFICATION.
